Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in the chest while running and deep breathing. Cause?

I've been getting hard attacks when I laugh,run, and breath in deep. I had it for 2 days it started yesterday and it hurts right under my heart! We'll this morning I woke up find buy in the afternoon my friend made me laugh and then it hurted for like 2 min! What could this sickness be and explain how that happend? I don't smoke and I don't drink alcohol.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi--if this hurts when you take a deep breath it isn't your heart but probably your chest wall. It sounds as though you have costochondritis--an inflammation of the cartilage that connects the ribs to the breast bone. You can try some ibuprofen orally and capsaicin cream to the area that hurts. If that doesn't help, you may need a cortisone injection
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor